MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820400
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the circumflex artery.After a non-boston scientific guidewire and guidezilla ii guide extension catheter crossed the lesion, a 4.00 x 20mm synergy? xd drug-eluting stent was advanced for treatment but could not deliver through the lesion.However, during the procedure, the stent was withdrawn, during which the wire was lost, and it was then noted that the stent shaft was fractured.Both devices were removed.The vessel was rewired, the guidezilla was reintroduced, and again deliver the 4.0 20 mm synergy? xd stent was attempted; however, delivery was still unsuccessful.A non-bsc catheter was then utilized, but the new synergy? des again could not be delivered.Finally, the procedure was completed with a 3.5 16 mm synergy? stent.No patient complications were reported and the patient fully recovered.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was not returned for analysis; therefore, a technical analysis could not be performed.A photo was returned with the complaint information, showing a break in the hypotube and a slight kink a few centimeters from the strain relief.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23743031
Report Number2124215-2025-87819
Device Sequence Number10464630
Product Code NIQ
UDI-Device Identifier08714729981138
UDI-Public(01)08714729981138(17)270311(10)36173113
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820400
Device Catalogue NumberH7493941820400
Device Lot Number0036173113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/06/2026
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown